| Model Number |
35117 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Unspecified Respiratory Problem (4464)
| Date of Event |
04/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product involved in the report has been returned and the investigation remains in progress at this time.A review of the device history record is in-progress.All information reasonably known as of 12 may 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
Event or Problem Description
Avanos medical inc.Received a single report that referenced two different incidences, which were associated with separate units, involving the same patient.This is the first of two reports.Refer to 3011270181-2022-00035 for the second report.It was reported that there was kinking of the tube during intubation and ventilation.The patient was extubated and a second attempt was made with a new device.
Additional Manufacturer Narrative
The device history record for the reported lot number, cm0115001, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The device was returned with the opened original pouch packaging.The entirety of the tube was inspected and examined, there was no obvious kinking or kinked marks on the tubing.The pilot balloon was also examined, no visible kinking was seen.Balloon cuff appeared intact.Root cause could not be determined.All information reasonably known as of 08-jul-2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.